Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Classification of rotational special Weingarten surfaces of minimal type in S^2 x R and H^2 x R

Morabito, Filipporesearcher; Magdalena Rodriguez, M., MATHEMATISCHE ZEITSCHRIFT, v.273, no.1-2, pp.379 - 399, 2013-02

2
DELAUNAY TYPE DOMAINS FOR AN OVERDETERMINED ELLIPTIC PROBLEM IN S-n x R AND H-n x R

Morabito, Filipporesearcher; Sicbaldi, Pieralberto, ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, v.22, no.1, pp.1 - 28, 2016-01

rss_1.0 rss_2.0 atom_1.0